Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Poly cystic ovarian syndrome, delayed periods, light orange bleeding. Causes for symptoms?

Hi there Me and my wife would like to seek some advice. My wife is polysystic and her periods are irregular. She is 1 week late for her period and took 2 pregnancy tests 1 yesterday and 1 today. She passed water and noticed it was slightly orange after wiping but she is unsure if it s her period. She said its almost like at the end of her period. It s been 50 days since her last period. Any advice or thoughts would be greatly appreciated. Thanks
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hi goher ! As you know she has polycystic ovarian syndrome. There will always be some menstural problem, now you are saying a white watery discharge, do she has a leukorrhea symptom like white discharge, back and calf pain later lead to pain in passing urine. Just what to do is consult the gynecologist about all the symptom which can be manage very easily. Take care .
Answered: Sun, 2 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor